# SDR ABXA20121201315

- Difficulty date: December 1, 2012
- Submitted: December 6, 2012
- Operation: Air carrier
- Aircraft: N768AX
- Make and model: Boeing 767281
- Aircraft serial: 22786
- Aircraft time: 52,976 hours, 40,615 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 114T22088
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 9 SLAT INBOARD AUX TRACK LOWER PANEL ATTACH STRUT CORRODED BETWEEN NUT PLATES.  REPLACE LOWER LEADING EDGE STRUT RIB IAW B767 SRM 51-40-02 PARA 7, ACFT WAS GROUNDED.
